MathSciNet Relay Station
MathSciNet bibliographic data
MR2754400 60G50 (60F05 60J27 60J55)
Tóth, Bálint; Vető, Bálint Continuous time `true' self-avoiding random walk on $\Bbb Z$. ALEA Lat. Am. J. Probab. Math. Stat. 8 (2011), 59–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement